# SDR SIMA200909202

- Difficulty date: March 30, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 18,428 hours, 16,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: SEEDESCRIPTION
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3321, CREW REPORTED SEVERAL EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL 4 BATTERY PACKS PER AMM 33-50-04.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  PARTS CHANGED WERE: BATT PACK NR 1 P/N- 20131A S/N- 104885 BATT PACK NR 2 P/N- 20131A S/N 103857, BATT PACK NR 3 P/N 20131A S/N - 103140 BATT PACK NR  P/N-20131A, S/N- 101798.
